# SDR AALA20111009SFO02

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 5,596 hours, 2,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT COVER BROKEN.  REPLACED LEFT EMERGENCY LIGHT COVER.  OPS CHECK NORMAL.
